# SDR ASAA2023030842247

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 61,177 hours, 17,782 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 6200
- Condition: Faulty
- Location: Right Wing
- Part time: 47,846 hours, 14,253 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE WORKING MEL 28-12B- FOUND #1 REFUEL TANK IND. NOT GOING INTO TESTS MODE. GROUNDED - YES. RMVD AND INSTALLED NEW REFUEL #1 TANK IND. REF 28-21-00-211-801. NO DEFECTS FOUND. ACCOMPLISHED INSTALL TES PER STEP G. REF 28-41-61-400-801. ALL TESTS PASSED.
